MAUDE Adverse Event Report: NEOTRACT INC NEOTRACT UROLIFT SYSTEM

NEOTRACT INC NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
On 22 july 2020, neotract was informed of a prostatic urethral lift (pul) procedure during which the physician noted that three devices appeared to not deploy properly.The procedure was completed successfully and no patient harm or injury was reported.On 3 august 2020, neotract's investigation of the returned devices indicated that one device was missing 1mm of the needle tip.Neotract notified the physician of the investigation results.On (b)(6) 2020, the physician acknowledged the missing needle piece and stated that he did not feel further evaluation was warranted.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT INC
4473 hopyard road
pleasanton CA 94588
MDR Report Key10484981
Report Number3005791775-2020-00038
Device Sequence Number16822853
Product Code PEW
UDI-Device Identifier00814932020049
UDI-Public00814932020049
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K173087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberUL400-4
Device Lot Number73D2000226 / 2846806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date09/02/2020
Patient Sequence Number1